Hi, I really don't know anything about Victoza, sorry about that. I will say though that Trulicity does seem to have worsened my Tinnitus, making the sounds I hear, louder. It has helped to lower my Blood sugar, but honestly, I don't know if it's worth it. Taking a drug even if it's only once a week, that worsens Tinnitus to the point of me not being able to sleep, well, I wonder if it's worth it. I did have side effects of Trulicity, extreme fatigue being one of them, however, in all honesty that side effect only lasted about a week. My body just had to adjust to it. I hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is anyone having a difficult time getting the Victoza injection pen to smoothly inject the medicine?
Posted 29 Oct 2011 • 1 answer
Posted 19 Aug 2013 • 1 answer
Posted 29 Aug 2014 • 1 answer
Posted 26 Aug 2015 • 0 answers
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Posted 2 Jan 2016 • 2 answers